# SDR AALA20111213TUL07

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 45,783 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR MID GALLEY EMERGENCY LIGHT.  OPS CHECK NORMAL.
